# SDR DALA1159375651

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 4,236 hours, 2,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE LINE INSPECTION, SEAT 24C EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED LIGHT ASSEMBLY.  SYSTEM OPERATION NORMAL AFTER REPLACEMENT.
